RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 4, Pages 630–640 (Mi de8606)  

Partial Differential Equations

On the existence of a countable set of solutions of a certain nonlinear boundary value problem

P. E. Zhidkova, V. Zh. Sakbaevb

a Joint Institute for Nuclear Research, Dubna, Moscow region
b Moscow Institute of Physics and Technology

Full text: PDF file (1708 kB)

English version:
Differential Equations, 1995, 31:4, 585–593

Bibliographic databases:
UDC: 517.957
Received: 20.12.1993

Citation: P. E. Zhidkov, V. Zh. Sakbaev, “On the existence of a countable set of solutions of a certain nonlinear boundary value problem”, Differ. Uravn., 31:4 (1995), 630–640; Differ. Equ., 31:4 (1995), 585–593

Citation in format AMSBIB
\Bibitem{ZhiSak95}
\by P.~E.~Zhidkov, V.~Zh.~Sakbaev
\paper On the existence of a countable set of solutions of a certain nonlinear boundary value problem
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 4
\pages 630--640
\mathnet{http://mi.mathnet.ru/de8606}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1370330}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 4
\pages 585--593


Linking options:
  • http://mi.mathnet.ru/eng/de8606
  • http://mi.mathnet.ru/eng/de/v31/i4/p630

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:49
    Full text:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019